# SDR AALA201911299002

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 17,821 hours, 4,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Leaking
- Location: Assist Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRC RAFT WAS GROUNDED: R1 DOOR ASSIST BOTTLE WILL NOT HOLD PRESSURE. REPLACED PRECUSSION MECHANISM DIAPHRAGM IAW AMM 52-10-00-610-001-A. SERVICED BOTTLE IAW AMM 52-10-0-614-001-A. LEAK CHECK GOOD.
